Numerical Analysis of a Discontinuous Galerkin Method for Cahn-Hilliard-Navier-Stokes Equations. Liu, C. & Riviere, B. CSIAM Transactions on Applied Mathematics, 1(1):104–141, 2020.
bibtex   
@article{Liu2020,
title={Numerical Analysis of a Discontinuous Galerkin Method for Cahn-Hilliard-Navier-Stokes Equations},
author={C. Liu and B. Riviere},
journal={CSIAM Transactions on Applied Mathematics},
year={2020},
volume={1},
number={1},
pages={104--141},
keywords ={Pore-Scale, Diffuse Interface, Two-Phase Flow, Discontinuous Galerkin, Navier-Stokes}
}

Downloads: 0